# SDR SWIA2021091360912

- Difficulty date: July 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 613-629 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 23L, STA 613-629 CORRODED.    (C-CHECK RO 9/8/2021)   REMOVED CORROSION ON INTERCOSTAL AT STGR 23L, STA 613-629 . REF: CRJ-900 SRM 51-21-06-001-001-A01. CORROSION WENT THRU 100% EXFOLIATED. REMOVED AND REPLACED INTERCOSTAL. REF: CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWGS.SH670-33750 REV Y/ SH670-33083 REV A. RESTORED FINISH AND APPLIED CIC. REF: CRJ-900 [TR51-0068] SRM 51-21-16-001-001-A01 AND CRJ-900 SRM 51-21-11-001-001-A01.TASK CARD 51-900-1002-SKY COMPLIED WITH, SEE CONTINUATION CARD
